# SDR 04048500

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N500FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3197
- Aircraft time: 4,354 hours, 4,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHTS AT SEAT 1A AND 1B WERE FOUND INOPERATIVE.  THE CONNECTOR AND THE LIGHT ASSEMBLY WAS FOUND LOOSE AND RESECURED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE UPON INSPECTION COMPLETION.
